# SDR UPS05445065

- Difficulty date: July 23, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B903082
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON NAC STA 240 I/B SIDE FWD OF ACCESS PANEL CUTOUT 483EL VERT FRAME LIGHTEN HOLE CRACKED, CRACK LENGTH 2".  NR 4 PYLON NAC STA 240 I/B SIDE VERTICAL FRAME REPLACED AS PER SRM 51-10-01 PG 9.
